Czasopismo
Tytuł artykułu
Treść / Zawartość
Pełne teksty:
Warianty tytułu
Języki publikacji
Abstrakty
For a simple graph H, →H denotes the class of all graphs that admit homomorphisms to H (such classes of graphs are called hom-properties). We investigate hom-properties from the point of view of the lattice of hereditary properties. In particular, we are interested in characterization of maximal graphs belonging to →H. We also provide a description of graphs maximal with respect to reducible hom-properties and determine the maximum number of edges of graphs belonging to →H.
Słowa kluczowe
Kategorie tematyczne
Wydawca
Czasopismo
Rocznik
Tom
Numer
Strony
77-88
Opis fizyczny
Daty
wydano
1997
otrzymano
1997-01-03
poprawiono
1997-04-01
Twórcy
autor
- Department of Applied Mathematics, Charles University, Malostranské nám. 25, 118 00 Praha 1, Czech Republic
autor
- Mathematical Institute, Slovak Academy of Sciences, Grešákova 6, 040 01 Košice, Slovak Republic
autor
- Department of Geometry and Algebra, Faculty of Science, P. J. Šafárik University, Jesenná 5, 041 54 Košice, Slovak Republic
Bibliografia
- [1] M. Borowiecki and P. Mihók, Hereditary Properties of Graphs, in: Advances in Graph Theory (Vishwa International Publications, 1991) 41-68.
- [2] I. Broere, M. Frick and G. Semanišin, Maximal graphs with respect to hereditary properties, Discussiones Mathematicae Graph Theory 17 (1997) 51-66, doi: 10.7151/dmgt.1038.
- [3] R.L. Graham, M. Grötschel and L. Lovász, Handbook of Combinatorics (Elsevier Science B.V. Amsterdam, 1995).
- [4] P. Hell and J. Nešetril, The core of a graph, Discrete Math. 109 (1992) 117-126, doi: 10.1016/0012-365X(92)90282-K.
- [5] P. Hell and J. Nešetril, Complexity of H-coloring, J. Combin. Theory (B) 48 (1990) 92-110, doi: 10.1016/0095-8956(90)90132-J.
- [6] T.R. Jensen and B. Toft, Graph Colouring Problems (Wiley-Interscience Publications New York, 1995).
- [7] J. Kratochví l and P. Mihók, Hom-properties are uniquely factorizable into irreducible factors (submitted).
- [8] P. Mihók and G. Semanišin, Reducible properties of graphs, Discussiones Math. Graph Theory 15 (1995) 11-18, doi: 10.7151/dmgt.1002.
- [9] P. Mihók and G. Semanišin, On the chromatic number of reducible hereditary properties (submitted).
- [10] J. Nešetril, Graph homomorphisms and their structures, in: Proc. Seventh Quadrennial International Conference on the Theory and Applications of Graphs 2 (1995) 825-832.
- [11] M. Simonovits, Extremal graph theory, in: L.W. Beineke and R.J. Wilson, eds., Selected Topics in Graph Theory vol. 2, (Academic Press, London, 1983) 161-200.
- [12] X. Zhou, Uniquely H-colourable graphs with large girth, J. Graph Theory 23 (1996) 33-41, doi: 10.1002/(SICI)1097-0118(199609)23:1<33::AID-JGT3>3.0.CO;2-L
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1040